Quadratic stochastic operators on Banach lattices - Publikacja - MOST Wiedzy

Wyszukiwarka

Quadratic stochastic operators on Banach lattices

Abstrakt

We study the convergence of iterates of quadratic stochastic operators that are mean monotonic. They are defined on the convex set of probability measures concentrated on a weakly compact order interval S = [0, f] of a fixed Banach lattice F. We study their regularity and identify the limits of trajectories either as the “infimum” or “supremum” of the support of initial distributions.

Cytowania

  • 7

    CrossRef

  • 7

    Web of Science

  • 7

    Scopus

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
POSITIVITY nr 22, wydanie 2, strony 477 - 492,
ISSN: 1385-1292
Język:
angielski
Rok wydania:
2018
Opis bibliograficzny:
Badocha M., Bartoszek W.: Quadratic stochastic operators on Banach lattices// POSITIVITY. -Vol. 22, iss. 2 (2018), s.477-492
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s11117-017-0522-9
Weryfikacja:
Politechnika Gdańska

wyświetlono 58 razy

Publikacje, które mogą cię zainteresować

Meta Tagi